# SDR HNAA0200080

- Difficulty date: November 20, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N968
- Make and model: Dhav DHC8102
- Aircraft serial: 465
- Aircraft time: 8,392 hours, 9,173 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1579014
- Part serial: 4H2442
- Condition: Cracked
- Part time: 8,392 hours, 9,173 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

At 22000 feet the F/O's windshield cracked and shattered. Aircraft diverted to SAV where windshield was replaced.
